| Catalog Number |
426500406 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a transpac¿ trifurcated monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84", 3 3 ml squeeze flushes, 3 disposable transducers, macrodrip (pole mount) and occured on an unspecified date.It was reported that the device had a "broken art line kit".There was patient involvement and harm/adverse event report.The patient was found bleeding profusely from his arm.No additional information was provided on this case.
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, or videos were received for investigation.However, images were provided by the customer showing the tubing separation and the label.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was performed and no non-conformities were found that would led to the reported complaint.